Andrei Martínez-Finkelshtein
Andrei Martínez-Finkelshtein
Bayor University
Dirección de correo verificada de baylor.edu
TítuloCitado porAño
Critical measures, quadratic differentials, and weak limits of zeros of Stieltjes polynomials
A Martínez-Finkelshtein, EA Rakhmanov
Communications in Mathematical Physics 302 (1), 53-111, 2011
862011
Information-theoretic measures for Morse and Pöschl–Teller potentials
JS Dehesa, A Martínez-Finkelshtein, VN Sorokin
Molecular Physics 104 (4), 613-622, 2006
832006
Non-intersecting squared Bessel paths and multiple orthogonal polynomials for modified Bessel weights
ABJ Kuijlaars, A Martínez-Finkelshtein, F Wielonsky
Communications in mathematical physics 286 (1), 217, 2009
702009
Bernstein—Szegő's Theorem for Sobolev Orthogonal Polynomials
A Martínez-Finkelshtein
Constructive approximation 16 (1), 73-84, 2000
582000
Information theory of D‐dimensional hydrogenic systems: Application to circular and Rydberg states
JS Dehesa, S López‐Rosa, A Martínez‐Finkelshtein, RJ Yáñez
International Journal of Quantum Chemistry 110 (8), 1529-1548, 2010
562010
Szego orthogonal polynomials with respect to an analytic weight: canonical representation and strong asymptotics
A Martínez-Finkelshtein, KTR McLaughlin, EB Saff
Constructive Approximation 24 (3), 319-363, 2006
552006
Orthogonality of Jacobi polynomials with general parameters
ABJ Kuijlaars, A Martínez-Finkelshtein, R Orive
Electron. Trans. Numer. Anal 19 (1), 1-17, 2005
542005
Padé approximants, continued fractions, and orthogonal polynomials
AI Aptekarev, VI Buslaev, A Martínez-Finkelshtein, SP Suetin
Russian Mathematical Surveys 66 (6), 1049-1131, 2011
522011
Strong asymptotics for Jacobi polynomials with varying nonstandard parameters
ABJ Kuijlaars, A Martínez-Finkelshtein
Journal d’Analyse Mathématique 94 (1), 195-234, 2004
502004
Asymptotics for Minimal Discrete Riesz Energy on Curves in ℝ d
A Martinez-Finkelshtein, V Maymeskul, EA Rakhmanov, EB Saff
Canadian Journal of Mathematics 56 (3), 529-552, 2004
492004
Electrostatic models for zeros of polynomials: old, new, and some open problems
F Marcellán, A Martínez-Finkelshtein, P Martínez-González
Journal of computational and applied mathematics 207 (2), 258-272, 2007
442007
Asymptotics of orthogonal polynomial’s entropy
AI Aptekarev, JS Dehesa, A Martinez-Finkelshtein
Journal of computational and applied mathematics 233 (6), 1355-1365, 2010
432010
Computation of the entropy of polynomials orthogonal on an interval
V Buyarov, JS Dehesa, A Martínez-Finkelshtein, J Sánchez-Lara
SIAM Journal on Scientific Computing 26 (2), 488-509, 2004
422004
Information entropy of Gegenbauer polynomials
VS Buyarov, P López-Artés, A Martínez-Finkelshtein, W Van Assche
Journal of Physics A: Mathematical and General 33 (37), 6549, 2000
412000
Asymptotics of orthogonal polynomials with respect to an analytic weight with algebraic singularities on the circle
A Martínez-Finkelshtein, KTR McLaughlin, EB Saff
International Mathematics Research Notices 2006 (9), 91426-91426, 2006
402006
Asymptotics of the information entropy for Jacobi and Laguerre polynomials with varying weights
VS Buyarov, JS Dehesa, A Martinez-Finkelshtein, EB Saff
Journal of approximation theory 99 (1), 153-166, 1999
371999
Asymptotic properties of Heine–Stieltjes and Van Vleck polynomials
A Martínez-Finkelshtein, EB Saff
Journal of Approximation Theory 118 (1), 131-151, 2002
352002
Zeros of Jacobi polynomials with varying non-classical parameters
A Martínez-Finkelshtein, P Martínez-González, R Orive
Special functions, 98-113, 2000
352000
Riemann–Hilbert analysis for Jacobi polynomials orthogonal on a single contour
A Martínez-Finkelshtein, R Orive
Journal of Approximation Theory 134 (2), 137-170, 2005
342005
Quantum-information entropies for highly excited states of single-particle systems with power-type potentials
JS Dehesa, A Martínez-Finkelshtein, VN Sorokin
Physical Review A 66 (6), 062109, 2002
332002
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20